Proceedings of the Japan Academy

Hyperfunction solutions of the abstract Cauchy problem

Sunao Ōuchi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 47, Number 6 (1971), 541-544.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519902

Digital Object Identifier
doi:10.3792/pja/1195519902

Mathematical Reviews number (MathSciNet)
MR0298413

Zentralblatt MATH identifier
0234.46045

Subjects
Primary: 46F15: Hyperfunctions, analytic functionals [See also 32A25, 32A45, 32C35, 58J15]
Secondary: 35R99: None of the above, but in this section

Citation

Ōuchi, Sunao. Hyperfunction solutions of the abstract Cauchy problem. Proc. Japan Acad. 47 (1971), no. 6, 541--544. doi:10.3792/pja/1195519902. https://projecteuclid.org/euclid.pja/1195519902


Export citation

References

  • J. Chazarain: Probleme de Cauchy et applications a quelques problemes mixtes (to appear in J. Functional Analysis).
  • G. Da Prato and U. Mosco: Semi gruppi distribuzioni analitici. Ann. Sc. Norm. Sup. Pisa, 19, 367-396 (1965).
  • D. Fujiwara: A characterisation of exponential distribution semi-groups. J. Math. Soc. Japan, 18(3), 267-274 (1966).
  • J. L. Lions: Les semi groupes distributions. Portug. Math., 19, 141-164 (1960).
  • K. Masuda: On the holomorphic semi-group (to appear).
  • M. Sato: The theory of hyperfunctions. I. J. Fac. Sci. Univ. Tokyo, 8, 139-194 (1959).
  • T. Ushijima: Some properties of regular distribution semi-groups. Proc. Japan Acad., 45, 224-227 (1969).